I am 44 years old male.I was diagnosed Hapititus C 2006.Then i was taking treatment of thyrotoxisis (neomercazole).The SGPT was 55.
I have also the history of liver enlargement for the last 15 years.The diagnosis from ultrasound showed the openion of doctor as fatty changes.After one year treatment of Thyroid Gland the liver test showed SGPT 150. The doctor recommended interferone therapy and i took the interferon treatment for six month (one injection on alternate day).I completed the therapy but the SGPT coud not fall .It varried 140 to 150. The doctor recommended the pegilated interferone course.But the sideeffects of interferone threatened me and i did not start the therapy.Now a year has passed without any treatment,the SGPT is still 151 and SGOT is 120. It is also added that prior to starting the interferone treatment the tests also showed the gallblader stones and enlarged prostate .Presently except the tirdness i donot feel any discomfort.Does the high level SGPT/SGOT show active hepititus C virus or there is some other reason of high SGPT.How it can be controlled.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.